Arkiv för Matematik

  • Ark. Mat.
  • Volume 34, Number 1 (1996), 141-158.

On removable sets for quasiconformal mappings

Robert Kaufman and Jang-Mei Wu

Full-text: Open access


Partially supported by the National Science Foundation

Article information

Ark. Mat., Volume 34, Number 1 (1996), 141-158.

Received: 3 October 1994
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1996 © Institut Mittag-Leffler


Kaufman, Robert; Wu, Jang-Mei. On removable sets for quasiconformal mappings. Ark. Mat. 34 (1996), no. 1, 141--158. doi:10.1007/BF02559512.

Export citation


  • [AB] Ahlfors, L., and Bers, L., Riemann's mapping theorem for variable metrics, Ann. of Math. 72 (1960), 385–404.
  • [AS] Ahlfors, L. and Sario, L., Riemann Surfaces, Princeton Univ Press, Princeton, 1960.
  • [B] Bishop, C., Some homeomorphisms of the sphere conformal off a curve, Ann. Acad. Sci. Fenn. Ser. A I Math. 19 (1994), 323–338.
  • [C] Carleson, L., On null-sets for continuous analytic functions, Ark. Mat. 1 (1950), 311–318.
  • [G] Gehring, F. W., The definitions and exceptional sets for quasiconformal mappings, Ann. Acad. Sci. Fenn. Ser. A I Math. 281 (1960), 1–28.
  • [HK] Heinonen, J. and Koskela, P., Definitions of quasiconformality, to appear in Inventiones Math.
  • [J] Jones, P. W., Quasiconformal mappings and extendibility of functions in Sobolev spaces, Acta Math., 147 (1981), 71–88.
  • [K] Kaufman, R., Fourier-Stieltjes coefficients and continuation of functions, Ann. Acad. Sci. Fenn. Ser. A I Math. 9 (1984), 27–31.
  • [LV] Lehto, O. and Virtanen, K. I., Quasiconformal Mappings in the Plane, Springer-Verlag, Berlin-Heidelberg-New York, 1973.
  • [MN] Martio, O. and Näkki, R., Continuation of quasiconformal mappings Sib. Mat. Zh. 28 (1987), 162–170. English transl.: Siberian Math. J. 28 (1988), 645–652.
  • [N] Nguyen Xuan Uy, Removable sets of analytic functions satisfying a Lipschitz condition, Ark. Mat., 17 (1979), 19–27.
  • [V] Väisälä, J., Lectures on n-Dimensional Quasiconformal Mappings, Lecture Notes in Math. 229, Springer-Verlag, Berlin-Heidelberg, 1971.